# SDR DL73E970716

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N381DL
- Make and model: Boeing 737247
- Aircraft serial: 23608
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 6516300511
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SI 3-69482-12, FOUR CRACKS WERE DISCOVERED ON THE FWD FACE OF THE FS 178 BULKHEAD WEB.  THIS ER/A GIVES INSTRUCTIONS TO INSTALL A 0.050 2024-T3 REPAIR DOUBLER.
